Analogues of Jacobi's two-square theorem: an informal account

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Melham, Ray en_US
dc.contributor.editor en_US 2012-02-02T04:26:11Z 2012-02-02T04:26:11Z 2010 en_US
dc.identifier 2010001438 en_US
dc.identifier.citation Melham Ray 2010, 'Analogues of Jacobi's two-square theorem: an informal account', State University of West Georgia, vol. 10, pp. 83-100. en_US
dc.identifier.issn 1553-1732 en_US
dc.identifier.other C1 en_US
dc.description.abstract Jacobi's two-square theorem states that the number of representations of a positive integer k as a sum of two squares, counting order and sign, is 4 times the surplus of positive divisors of k congruent to 1 modulo 4 over those congruent to 3 modulo 4. In this paper we give numerous identities, each of which yields an analogue of Jacobi's result. Our identities are drawn from a much larger list, and involve polygonal numbers. The formula for the nth k-gonal number is en_US
dc.language en_US
dc.publisher State University of West Georgia en_US
dc.rights The final publication is available at
dc.title Analogues of Jacobi's two-square theorem: an informal account en_US
dc.parent Integers en_US
dc.journal.volume 10 en_US
dc.journal.number en_US
dc.publocation USA en_US
dc.identifier.startpage 83 en_US
dc.identifier.endpage 100 en_US SCI.Faculty of Science en_US
dc.conference Verified OK en_US
dc.for 010100 en_US
dc.personcode 974601 en_US
dc.percentage 100 en_US Pure Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.staffid en_US
dc.staffid 974601 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record